# SDR DALA2014091805114

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 213-216
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X - 44, BS 213-216.  DAMAGED AREA WAS REPAIRED IAW SRM 53-05, FIG 4A.
